# SDR UIEA2024032400210

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1000 RBL 75" FLOOR HAT SECTION FOUND CRACKED(  HAT SECTION CRACK AREA REPAIRED AS PER SRM 53-00-52-2R-13 REPAIR 13 FIG 201. NO FURTHER DEFECTS NOTED )
